# SDR SWIA2025043013

- Difficulty date: April 13, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N604UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000798
- Aircraft time: 12,522 hours, 8,351 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE ACCESS DOOR OPENING DOUBLER DAMAGED BY AFT LOWER STRIKER PLATE   (C-CHECK RO 04/29/2025)PERFORMED CUTOUT DOUBLER REPAIR OF AFT FUSELAGE ACCESS DOOR OPENING CUTOUT AT AFT LOWER STRIKER PLATE, REF ETD2025-170-906061.	REPAIR PARTS WEIGHED LESS THAN 2.5LBS, NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED. SEE CONTINUTION CARD FOR WORK PEFORMED.
